# SDR DALA2024011700730

- Difficulty date: January 13, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 69,911 hours, 9,288 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

SHIP 3317 LOCATIONS 404 MIDDLE OVEN STARTED SMOKING SND SPARKING WHEN TRYING TO HEAT UP HAMBURGER TOPS. WE CUT POWER, AIRED OUT THE GALLEY AND DID NOT USE THAT OVEN AGAIN. CORRECTIVE ACTION: INSPECTED MID GALLEY OVEN + FOUND COFFEE GRAINS ROASTED AND BURNED AT THE OVEN HEATING SOURCE. R/R + CLEANED SURROUNDING. (0153381)
